UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On variational properties of balanced central fractional derivatives Journal article
International Journal of Computer Mathematics, 2018,Volume: 95,Issue: 6-7,Page: 1195-1209
Authors:  Xu,Yufeng;  Sun,Hai Wei;  Sheng,Qin
Favorite |  | TC[WOS]:4 TC[Scopus]:6 | Submit date:2019/05/27
Fractional Derivatives  Fractional Differential Equations  Left-sided And Right-sided Formulae  Ritz–galerkin Method  Variational Principal  Weak Solutions